MathSciNet Relay Station
MathSciNet bibliographic data
MR1150376 46B09 (46L50 46N30 47B10)
Lust-Piquard, Françoise; Pisier, Gilles Noncommutative Khintchine and Paley inequalities. Ark. Mat. 29 (1991), no. 2, 241–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement